Pseudoanalyticity of continuous functions with the ?-preservation of angles
Abstract
The following theorem is proved: Every continuous function satisfying the condition K′σ is pseudo-analytic. The condition K′σ is a generalization of the Men'shov condition, well known in the theory of analytic functions.Downloads
Published
25.08.1993
Issue
Section
Research articles
How to Cite
Bondar, A. V., and E. A. Lukyanova. “Pseudoanalyticity of Continuous Functions With the ?-Preservation of Angles”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 8, Aug. 1993, pp. 1051–1057, https://umj.imath.kiev.ua/index.php/umj/article/view/5899.